# SDR AALA202403128702

- Difficulty date: February 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D5757126420100
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE OUTBOARD FLAP LOWER SURFACE EXTERNAL DOUBLER FOR FLAP TRACK 4.  REPLACED DOUBLER PER SRM 57-53-21-300-003
